# SDR DALA13068153766

- Difficulty date: November 27, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 40,176 hours, 14,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND  AFT CARGO BAY FLOOR SUPPORT SHIELD BS 767 TO 785, RBL 22 HAS SEVERAL AREAS OF UPPER SURFACE CORROSION.  MAINTENANCE REPLACED WITH NEW SHIELD IAW SRM 51-40-02 AND SRM 53-60-15.
